Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Rashes on arms and legs when fed with cerelac wheat banana and milk flavor. Why ?

Good day doc! I am a first time mother of a six months old baby boy. I started feeding my baby nestle cerelac of variant flavors. He likes so much the soya and rice flavor. When I feed him with the flavor of wheat , banana and milk I noticed that he had rashes on his body especially on his arms and legs. Is it possibly cause of the cerelac wheat banana milk flavor? Thank you.
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Are the rashes itchy? Usually rashes that appear due to any allergy are itchy.
Does he have any loose stools?
Did it happen the very 1st time when you introduced wheat cerelac?
If rash is associated with fever, it may be viral too.

Wheat allergy can happen in babies.
You may temporarily stop the wheat one and give rice based food. If rashes are itchy and disturbing to the baby, you may give him antihistamines after seeing a pediatrician.

And HOME MADE food is best for your baby. You can start with mashed vegetables, fruits, porridges made of rice, dal, soups, juices etc. Slowly you may add and see wheat based items like biscuits. If he rashes again, its sure that he has wheat allergy.
When ever you introduce new food to babies, give only one new food at a time. If you give 2 or 3 new ones at the same time and if he shows allergy, it will be difficult to find out the cause.
Hope you find my answer useful
Answered: Fri, 2 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor